MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161009
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: the nebulizer pressure test failed due to a continuous increase in pressure." no patient involved.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is: (b)(4).Investigation ongoing.
 
Additional Manufacturer Narrative
Investigation outcome: it was reported that the pressure continues to rise during the nebulizer pressure test.No patient involvement.The customer has not provided device log files or confirmed the status of the device following replacement.The nebulizer pressure test on the hamilton-t1 ventilator is an internal functional check performed during the ventilator¿s device self-tests.Its purpose is to verify that the nebulizer connection port is sealed properly, confirm that there are no leaks in the nebulizer line or connection and ensure that the ventilator can maintain a stable pressure when the nebulizer path is pressurized.During this test, the ventilator briefly applies pressure to the nebulizer circuit.If the pressure continues to rise beyond the expected limit, the system detects this as an abnormal condition.This test was designed to detect issues before the device is connected to a patient, meaning the ventilator behaved as intended.The reported issue (pressure continuously rising during the nebulizer pressure test) occurred during the hamilton-t1¿s internal functional check.The device correctly identified an abnormal condition and prevented further operation.No patient was connected at the time, and no harm or risk was introduced.As the malfunction was detected by design safeguards during pre-use testing, did not affect ventilation performance, and involved no patient hamilton medical ag has requested further information.However, no further information was received.This case is considered as closed.If further information is received that changes this assessment, a follow-up report will be submitted.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
alina valean
via crusch 8
bonaduz 
MDR Report Key21592511
Report Number3001421318-2025-00412
Device Sequence Number8220077
Product Code CBK
UDI-Device Identifier07630002806091
UDI-Public(01)07630002806091(11)200813(240)161009
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161009
Device Catalogue Number161009
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date02/13/2026
Date Device Manufactured08/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown